Extremum problems in the theory of analytic functions

A. J. Macintyre Aberdeen W. W. Rogosinski Newcasle Upon Tyne

TBD mathscidoc:1701.33996

Acta Mathematica, 82, (1), 275-325, 1950.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:27 uploaded by actaadmin ] [ 286 downloads ] [ 0 comments ] [ Cited by 38 ]
@inproceedings{a.1950extremum,
  title={Extremum problems in the theory of analytic functions},
  author={A. J. Macintyre, and W. W. Rogosinski},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203127565949705},
  booktitle={Acta Mathematica},
  volume={82},
  number={1},
  pages={275-325},
  year={1950},
}
A. J. Macintyre, and W. W. Rogosinski. Extremum problems in the theory of analytic functions. 1950. Vol. 82. In Acta Mathematica. pp.275-325. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203127565949705.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved